# SDR QXEA2012012600062

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 13 HAS AREAS OF CORROSION.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORROSION IAW RD 8/4-53-884, FOUND WITHIN LIMITS IAW RD 8/4-53-884.  PERFORMED HFEC IAW NDTM PT 1, 51-00-06-910-801, NO CRACKS NOTED.  RESTORED SURFACE IAW RD 8/4-53-884.
